MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT-I POSITIONER; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT-I POSITIONER; STABILIZER, HEART
Model Number XP-5000
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that the acrobat-i positioner handle would not tighten.A new device was opened and used to complete the case without issue.No harm to the patient.
 
Additional Manufacturer Narrative
(b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.Initial reporter exceeds character limitations: (b)(6).
 
Event or Problem Description
The hospital reported that the acrobat-i positioner handle would not tighten.A new device was opened and used to complete the case without issue.No dealy.No harm to the patient.
 
Additional Manufacturer Narrative
Tw (b)(4).Updated sections: b4, b5, d9, g3, g6, h2, h3, h6, h11.Corrected sections: d4.The device was returned to the factory for evaluation on 02/05/2026.An investigation was conducted on 02/17/2026.Signs of clinical use and evidence of blood was observed on the device.There were no visual defects observed on the device.A mechanical evaluation was conducted.The device was able to be locked on a reference retractor with no physical or visual difficulties observed.The knob of the device was turned to tighten the flexarm link.The flexarm link did tighten.Based on the returned condition of the device and the results of the investigation the reported failure "mechanical problem " was not confirmed.The lot # 3000500354 - history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
ACROBAT-I POSITIONER
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key24256544
Report Number2242352-2026-0000044
Device Sequence Number8346382
Product Code MWS
UDI-Device Identifier00607567700574
UDI-Public(01)00607567700574(10)3000500354(17)270904
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberXP-5000
Device Catalogue NumberXP-5000
Device Lot Number3000500354
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO CONCOMITANT PRODUCTS WERE USED.
Patient SexUnknown